# SDR AALA20130929009

- Difficulty date: September 29, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 37,720 hours, 15,566 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Wing To Body
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW  CREW REPORTED LT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OVERHEAT LOOP M1761.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
